Hail, Jackson
- When
- May 29, 4:11 PM CST
- Where
- Jackson County, Headrick
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 34.630, -99.140
A surface low developed over the Texas Panhandle through the day, lifting a stationary front northward as a warm front across Oklahoma. As the surface low deepened, a potent dryline developed over western Oklahoma.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
A surface low developed over the Texas Panhandle through the day, lifting a stationary front northward as a warm front across Oklahoma. As the surface low deepened, a potent dryline developed over western Oklahoma. Despite somewhat marginal upper level winds for supercells, effective shear was highly supportive of sustained rotating thunderstorms which propagated east-southeastward through the afternoon. Storms began during the mid to late afternoon over parts of north-central and northwest Oklahoma, and migrated southward into the Oklahoma City metropolitan area by evening. Significant damage occurred across the Oklahoma City area due to very large hail and severe winds. A couple of brief tornadoes also occurred northwest of Oklahoma City. Total damages of $400 to $500 million were estimated across the Oklahoma City Metropolitan area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 29, 2:11 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 311 PM CDT TUE MAY 29 2012 .DISCUSSION... SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK. SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS. COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 88 64 77 / 50 30 70 20 HOBART OK 69 90 63 80 / 40 30 50 10 WICHITA FALLS TX 72 93 65 85 / 30 20 40 20 GAGE OK 65 82 61 75 / 30 40 50 10 PONCA CITY OK 65 82 60 73 / 60 50 80 20 DURANT OK 72 88 70 83 / 40 30 70 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/25
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.
DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.
STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.
INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.
STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.
BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.
AUSTIN/MBS/MAXWELLPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 8 S VERNON 34.04N 99.28W
05/28/2012 E1.75 INCH WILBARGER TX PUBLIC
0512 PM HAIL 4 W GRAYBACK 33.98N 99.24W
05/28/2012 E2.00 INCH WILBARGER TX STORM CHASER
0515 PM HAIL 15 SSE VERNON 33.95N 99.18W
05/28/2012 E1.50 INCH WILBARGER TX STORM CHASER
0525 PM HAIL OKLAUNION 34.13N 99.13W
05/28/2012 E1.25 INCH WILBARGER TX STORM CHASER
0557 PM HAIL HOLLISTER 34.34N 98.87W
05/28/2012 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0601 PM HAIL 2 S LINDSAY 34.81N 97.61W
05/28/2012 E1.25 INCH GARVIN OK TRAINED SPOTTER
0603 PM HAIL 3 E HOLLISTER 34.34N 98.82W
05/28/2012 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0620 PM HAIL 1 NE KAMAY 33.86N 98.81W
05/28/2012 E1.00 INCH WICHITA TX PUBLIC
QUARTER HAIL NEAR KATHY/S CORNER
0620 PM TSTM WND GST 7 W HOLLIDAY 33.81N 98.81W
05/28/2012 M58.00 MPH ARCHER TX STORM CHASER
0620 PM TSTM WND DMG 1 NE KAMAY 33.86N 98.81W
05/28/2012 WICHITA TX PUBLIC
A FEW TREES DOWN NEAR KATHY/S CORNER
0627 PM HAIL CHATTANOOGA 34.42N 98.65W
05/28/2012 E1.75 INCH COMANCHE OK TRAINED SPOTTER
0629 PM HAIL 8 W DUNCAN 34.52N 98.11W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0631 PM TSTM WND GST 3 E GILLILAND 33.73N 99.63W
05/28/2012 M62.00 MPH KNOX TX TRAINED SPOTTER
0636 PM HAIL 4 NW SEYMOUR 33.64N 99.31W
05/28/2012 E2.00 INCH BAYLOR TX STORM CHASER
0636 PM HAIL DUNCAN 34.52N 97.97W
05/28/2012 E1.00 INCH STEPHENS OK AMATEUR RADIO
0639 PM HAIL FAXON 34.46N 98.58W
05/28/2012 E1.25 INCH COMANCHE OK AMATEUR RADIO
0640 PM TSTM WND GST 3 NW SEYMOUR 33.63N 99.30W
05/28/2012 M83.00 MPH BAYLOR TX MESONET
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0645 PM HAIL 2 SE MARLOW 34.62N 97.94W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0650 PM HAIL SEYMOUR 33.60N 99.26W
05/28/2012 E1.00 INCH BAYLOR TX LAW ENFORCEMENT
0700 PM HAIL 4 WSW MANKINS 33.76N 98.86W
05/28/2012 E1.25 INCH ARCHER TX TRAINED SPOTTER
0700 PM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
05/28/2012 M58.00 MPH WICHITA TX ASOS
0713 PM HAIL 7 S STERLING 34.65N 98.17W
05/28/2012 E2.75 INCH COMANCHE OK AMATEUR RADIO
0718 PM TSTM WND GST 8 S STERLING 34.63N 98.17W
05/28/2012 M65.00 MPH COMANCHE OK AMATEUR RADIO
0718 PM TSTM WND DMG 8 S STERLING 34.63N 98.17W
05/28/2012 COMANCHE OK AMATEUR RADIO
POWER POLES SNAPPED OFF AT GROUND LEVEL,SUSPENDED BY
POWER LINES.
0722 PM HAIL 4 S LINDSAY 34.78N 97.61W
05/28/2012 E1.50 INCH GARVIN OK STORM CHASER
0722 PM TSTM WND GST 2 W ARCHER CITY 33.59N 98.66W
05/28/2012 M61.00 MPH ARCHER TX AMATEUR RADIO
0725 PM HAIL 9 E CHICKASHA 35.04N 97.79W
05/28/2012 E1.00 INCH GRADY OK AMATEUR RADIO
0726 PM HAIL 5 ESE LINDSAY 34.81N 97.53W
05/28/2012 E2.50 INCH GARVIN OK STORM CHASER
0727 PM HAIL ERIN SPRINGS 34.81N 97.61W
05/28/2012 E2.00 INCH GARVIN OK TRAINED SPOTTER
0740 PM TSTM WND DMG HENRIETTA 33.82N 98.19W
05/28/2012 CLAY TX LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN THROUGHOUT HENRIETTA
0741 PM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
05/28/2012 M60.00 MPH WICHITA TX ASOS
0750 PM HAIL 3 NW MAYSVILLE 34.85N 97.45W
05/28/2012 E2.50 INCH GARVIN OK TRAINED SPOTTER
0752 PM HAIL 5 ENE ALEX 34.95N 97.70W
05/28/2012 E1.00 INCH GRADY OK PUBLIC
0802 PM HAIL 2 E BLANCHARD 35.15N 97.62W
05/28/2012 E1.25 INCH MCCLAIN OK NWS EMPLOYEE
0815 PM HAIL 10 W STILLWATER 36.12N 97.24W
05/28/2012 E1.75 INCH PAYNE OK EMERGENCY MNGR
0828 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0833 PM HAIL 4 S DIBBLE 34.98N 97.63W
05/28/2012 E1.00 INCH MCCLAIN OK PUBLIC
0844 PM HAIL 4 SW STELLA 35.28N 97.27W
05/28/2012 E1.75 INCH CLEVELAND OK BROADCAST MEDIA
0845 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0845 PM HAIL STILLWATER 36.12N 97.06W
05/28/2012 E1.00 INCH PAYNE OK EMERGENCY MNGR
0853 PM HAIL 1 NW OKARCHE 35.74N 97.99W
05/28/2012 E1.00 INCH KINGFISHER OK PUBLIC
0902 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
0916 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0927 PM TSTM WND GST CARNEY 35.81N 97.02W
05/28/2012 E60.00 MPH LINCOLN OK LAW ENFORCEMENT
RELAYED BY LINCOLN COUNTY EOC
0943 PM HAIL 2 N WARWICK 35.72N 97.00W
05/28/2012 E2.00 INCH LINCOLN OK TRAINED SPOTTER
0950 PM HAIL 2 W CONCHO 35.62N 98.04W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
&&
MBSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 451 PM CDT TUE MAY 29 2012 OKZ035>037-292215- KIOWA OK-TILLMAN OK-JACKSON OK- 451 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 515 PM CDT... AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK... MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SNYDER...HEADRICK...FRIENDSHIP AND ALTUS AIR FORCE BASE. LAT...LON 3485 9908 3462 9891 3457 9921 3469 9932 TIME...MOT...LOC 2149Z 239DEG 10KT 3464 9919 MAXWELL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 510 PM CDT TUE MAY 29 2012 OKZ035>037-292245- KIOWA OK-TILLMAN OK-JACKSON OK- 510 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 545 PM CDT... AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK... MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SNYDER...MOUNTAIN PARK...HEADRICK AND TOM STEED RESERVOIR. LAT...LON 3479 9890 3450 9885 3453 9919 3471 9922 TIME...MOT...LOC 2209Z 262DEG 12KT 3463 9912 MAXWELL
The Altus AFB radar (KFDR), 33 km away, was scanning. The volume nearest the first event began at 22:09 UTC.
74 hail, 29 thunderstorm wind, 2 tornado. Local standard time, as filed.
The report was from highway 62 one mile east of the Tillman county line.
Hail was reported on the Tillman county line along highway 183.
No damage was reported.
No damage was reported.
No damage was reported.
No damage was reported.
Hail was reported by emergency management located 4 miles west of highway 81 on county road 1290.
No damage was reported.
Estimated wind gusts of 70 to 80 mph were also reported with the hail.
No damage was reported.
No damage was reported.
No damages were reported.
No damage was reported.
The hail report was near the intersection of Southwest 89th Street and Penn Avenue.
Numerous reports of damage were received from the Oklahoma City area along with at least two injuries. Multiple power poles were toppled and several buildings received window and roof damage. Vehicles were also damaged due to the large hail. Monetary damage estimates were based on a combination of several media damage estimates.
The hail was reported at the intersection of 16th and interstate 44.
No damage was reported.
The hail was reported at Piedmont road and Northwest Expressway. Damage information was not available.
Numerous people observed a small tornado that touched down near northwest 150th Street and Richland Road to the WSW of Piemont. The tornado damaged the roof of a trailer. Monetary damages estimated.
Widespread hail damage was reported with sizes ranging from 1.25 to 2.75 inches. 8,000 to 10,000 vehicles and numerous homes were damaged in the Edmond and Nichols Hills areas. Monetary damages were based on estimates from several media outlets.
The hail was reported at Southwest 10th and May avenue.
The hail was reported near Northwest 10th and May avenue with tree damage also reported.
The hail was reported at 15th and Santa Fe.
The hail was reported at Southwest 74th and May avenue. Damage to vehicles and homes was also reported around the Oklahoma City metro area. Damage estimates are based on several media estimates.
The hail was reported at 122nd and Penn avenue.
The hail was reported at Danforth and Kelly avenue.
Ten power poles were blown down near 150th and Western avenue. Monetary damages estimated.
The wind gust was reported at 150th and Santa Fe. No damage was reported.
The hail was reported at Council road and Northwest 85th.
The hail was reported at Western and Memorial.
Wind gusts of 70 to 75 mph estimated at Western and Memorial. No damage was reported.
Storm chasers observed a small tornado to the west of Union City. Some light damage was reported near Reformatory Road to the south of southwest 74th Street.
No damage was reported.
A metal canopy was flipped, causing damage to the main airplane hangar at Seminole airport including minor damage to several planes. Several small trees were blown down along with one power pole. Two portable buildings were also destroyed. Monetary damages are estimated.
No damage was reported.
No damage was reported.
One large metal roof was blown off a building in downtown Holdenville with widespread tree damage also reported. Monetary damages are estimated.
Emergency manager estimated wind gusts of 65 yo 70 mph.
National Weather Service meteorologist estimated 70 to 80 mph wind gusts near Newcastle. No damage was reported.
Public reported damage to numerous trees with limbs down. Damages estimated.
Wind gusts were estimated at 65 to 70 mph.
The wind gust was reported near Northwest 24th and Robinson Street.
Spotter reported 70 mph wind gusts with several street signs blown down. Numerous homes received light to moderate fence damage with some minor roof damage. Monetary damages are estimated.
Wind gusts downed several 6 to 8 inch diameter tree limbs. Damages estimated.
Emergency management reported numerous power poles down down with one tree blown onto a residence. Damages estimated.
No damage was reported.
No damage was reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2012Every state in 2012This day in weather historyThe tornado archive for Oklahoma, 2012Warnings in Oklahoma, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 383997, 384001, 384002, 384004, 384005, 384007, 384008, 384009, 384010, 384011, 384013, 384020, 384022, 384023, 384025, 384024, 384026, 384027, 384028, 385172, 384033, 384034, 384035, 384038, 384036, 384037, 384039, 384040, 384041, 385137, 384042, 384043, 385140, 385116, 385117, 385118, 385139, 385167, 385119, 385120, and more.